# SDR UIEA2020022630312

- Difficulty date: February 22, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,161 hours, 18,840 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1025104
- Part serial: 23021
- Condition: Leaking
- Location: Observers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST OBSERVER SEAT OXYGEN MASK LEAKING.( DEFERRED IAW DDG 25-11-02-01A, MDDR 124970, CAT "A".  LP 1226318 - ITEM M8: REMOVED AND REPLACED 1ST OBSERVER OXYGEN MASK IAW AMM 35-11-00. NO DEFECTS NOTED. STOWED MASK IAW AMM 35-11-51. THIS CLEARS MDDR 124970. )
